# SDR REXA2013072401415

- Difficulty date: July 24, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 14,048 hours, 8,601 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM ANGLE CORRODED BETWEEN LBL 12 AND RBL 12.  REPAIRED FLOORBEAM ANGLE IAW EO R53442.
